Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I used to get pain in the lower left abdomen,why its like that ?

I am 28 years old, female,married, no kids. i've irregular menstruation, may be once in 5/6 months. i've taken lot of drugs, have consulted doctors. they said i've pid, hyper prolactemia, pcos. often i used to get pain in the lower left abdomen. i just want to know exactly whats my problem why its like that? pls tel me.
Asked On : Mon, 21 Jun 2010
Answers:  2 Views:  561
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcaremagic Forum

Among the conditions you have the pain causing condition
is PID ( Pelvic inflammatory Disease ). The treatment of it needs to know the infection causing it by a blood culture/sensitivity test and to be put on antibiotics. PCOD is a ovarian disease where the is defect in ovulation leading to an-ovulatory cycles and irregular periods.Consult your Gynaecologist for evaluation and treatment of PID.

Thanks fore visiting Healthcaremagic.

Answered: Fri, 31 Dec 2010
I find this answer helpful
  Anonymous's Response
i am having the same type pains in my lower left abdomen and its sharp, also it feels like a little bump is there as well i dont know for how long the bump has been there though, also i have not gotten my period in about 4 months. am i oka? can this be serious?
Answered: Fri, 31 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor